MAUDE Adverse Event Report: K2M, INC. PYRENEES CERVICAL PLATE SYSTEM; ANTERIOR CERVICAL PLATE

K2M, INC. PYRENEES CERVICAL PLATE SYSTEM; ANTERIOR CERVICAL PLATE
Catalog Number 201-14016D
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A comprehensive investigation was immediately initiated on receipt of the complaint.The product was not returned to manufacturer for evaluation, and a thorough investigation could not be completed as no lot number has been identified/confirmed in this case.Since the screw remains in the patient no physical, material, chemical evaluation could be performed, and the exact cause of the reported issue could not be ascertained.A general review of the manufacturing and inspection records did not reveal any contributing information/trends.
 
Event or Problem Description
It was reported to k2m, inc.On (b)(6) 2016 that a sliver of a screw peeled off; the screw was left in the patient and the sliver was removed.

Brand Name
PYRENEES CERVICAL PLATE SYSTEM
Common Device Name
ANTERIOR CERVICAL PLATE
Manufacturer (Section D)
K2M, INC.
751 miller dr se
suite f1
leesburg VA 20175
MDR Report Key5474488
Report Number3004774118-2016-00014
Device Sequence Number265656
Product Code KWQ
UDI-Device Identifier10888857027039
UDI-Public10888857027039
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K063544
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number201-14016D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2016
Initial Report FDA Received Date03/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(4)